MathSciNet Relay Station
MathSciNet bibliographic data
MR92773 (19,1156a) 09.3X
Gillman, L. Rings with Hausdorff structure space. Fund. Math. 45 (1957), 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement